MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; FEMORAL KNEE COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; FEMORAL KNEE COMPONENT
Catalog Number 02.12.0006L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary kinematic total knee arthroplasty tka on (b)(6) 2023.Subsequently, the patient came in reporting pain following a traumatic event from jumping into a pool that caused a patella dislocation.On (b)(6) 2023, the surgeon performed a release of soft tissue and sutured to force the patella more medial.No implants were revised.Presently, the patient came in reporting pain in the knee.The patient was still having patella alignment issues so the surgeon decided to revise the patient to reposition the femur for better patella tracking.The surgeon revised the femoral component, insert and tibial tray successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29 november 2023: lot 2211527: 20 items manufactured and released on 20-july-2023.Expiration date: 2027-07-10.No anomalies found related to the problem.To date, 17 items of the same lot have been sold without any similar reported event in the period of review.Additional implant involved, batch review performed on 24 november 2023: gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot 2246249: 115 items manufactured and released on 13-mar-2023.Expiration date: 2028-02-23.No anomalies found related to the problem.To date, 99 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
FEMORAL KNEE COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18281306
Report Number3005180920-2023-00991
Device Sequence Number15018674
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0006L
Device Lot Number2211527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale